MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 60/8 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 60/8 PCC
Lot Number 5199709
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Tissue Damage (2104)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient's mother reported that she inserted the infusion set on her daughter and the issue occurred 2 days later.The patients blood glucose level went up to 16 and 24 mmol/l that day and when she removed the set she found that the needle was missing.Set was inserted on her buttock.Reportedly, there was no redness and discharge, but the patient had pain at the site.The doctor at the hospital recommended a plastic surgeon to do the surgery and the patient had to undergo surgery.In the investigation it was found that the picture of the steel introducer needle was broken inside to the skin of the patient.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 60/8 PCC
MDR Report Key8534866
Report Number3003442380-2019-01266
Device Sequence Number2457767
Product Code FPA
UDI-Device Identifier05705244005792
UDI-Public05705244005792
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/01/2020
Device Lot Number5199709
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1